MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Model Number A4E06
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved product was not returned for evaluation.Therefore the root cause of the reported event could not be determined.The device history record was reviewed.No manufacturing or packaging issues were noted that would result in the reported event.Additionally, we have not received any other complaints of a similar nature for other devices from this lot.The ifu provides the following warning: arterial rupture or balloon failure due to sharp calcified plaque may occur.The possibility of balloon rupture must be taken into account when considering the risks involved in the catheterization procedure.There was no injury to the patient as a result of the incident.The surgeon used another device to complete the procedure.
 
Event or Problem Description
After performing the balloon check before use, the catheter was inserted from the left subclavian artery via the sheath.The catheter was advanced from the left subclavian artery to near the confluence of the aortic arch.The balloon was inflated using the attached syringe, and it was confirmed that the balloon was inflated normally.However, it was confirmed under fluoroscopy that the balloon became smaller before the balloon was deflated.When the catheter was pulled out and confirmed, a rupture of the balloon was confirmed.No patient injury occurred.

Brand Name
SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key15693837
Report Number1220948-2022-00112
Device Sequence Number12604612
Product Code DXE
UDI-Device Identifier00840663109913
UDI-Public00840663109913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberA4E06
Device Catalogue NumberA4E06
Device Lot NumberPYT1017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown